Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 35, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 25, 2011, 10:59 AM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It took effect at Apr 1, 2011, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 25, 2011, 10:59 AM CDT (15:59 UTC)
- In effect from
- Apr 1, 2011, 7:00 AM CDT
- Expired
- Mar 29, 2011, 11:30 AM CDT
- In force
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA
The river
Written for the forecast point Mississippi River at Baton Rouge (BTRL1).
- Action stage
- 30 ft
- Minor stage
- 35 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
469 WGUS44 KLIX 251559 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1059 AM CDT FRI MAR 25 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-121-260959- /O.NEW.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/ /BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/ 1059 AM CDT FRI MAR 25 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM FRIDAY APRIL 01 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY MARCH 25TH THE STAGE WAS 33.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING APRIL 1ST. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
7 follow-up statements
238 WGUS84 KLIX 261616 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1116 AM CDT SAT MAR 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-271016- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110401T1200Z.000000T0000Z.NO/ 1116 AM CDT SAT MAR 26 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY MARCH 26TH THE STAGE WAS 50.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY FRIDAY MORNING APRIL 1ST THEN BEGIN FALLING. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-271015- /O.CON.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/ /BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/ 1116 AM CDT SAT MAR 26 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY MARCH 26TH THE STAGE WAS 33.4 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING APRIL 1ST. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
854 WGUS84 KLIX 270118 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 818 PM CDT SAT MAR 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-271918- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110401T1200Z.000000T0000Z.NO/ 818 PM CDT SAT MAR 26 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 50.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY FRIDAY MORNING APRIL 1ST. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-271918- /O.CON.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/ /BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/ 818 PM CDT SAT MAR 26 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 33.4 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING APRIL 1ST. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
371 WGUS84 KLIX 271634 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1134 AM CDT SUN MAR 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-281034- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110402T1200Z.000000T0000Z.NO/ 1134 AM CDT SUN MAR 27 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 50.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 51.0 FEET BY SATURDAY MORNING APRIL 2ND AND THEN BEGIN SLOWLY FALLING. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-281034- /O.EXT.KLIX.FL.W.0035.110402T1200Z-000000T0000Z/ /BTRL1.1.ER.110402T1200Z.110402T1200Z.000000T0000Z.NO/ 1134 AM CDT SUN MAR 27 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 AM SUNDAY THE STAGE WAS 33.6 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ON SATURDAY MORNING APRIL 2ND. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$ 98/SO
374 WGUS84 KLIX 280128 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 828 PM CDT SUN MAR 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-281928- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110402T1200Z.000000T0000Z.NO/ 828 PM CDT SUN MAR 27 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY MARCH 27TH THE STAGE WAS 50.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY SATURDAY APRIL 2ND THEN BEGIN FALLING. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-281927- /O.CON.KLIX.FL.W.0035.110402T1200Z-000000T0000Z/ /BTRL1.1.ER.110402T1200Z.110402T1200Z.000000T0000Z.NO/ 828 PM CDT SUN MAR 27 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY MARCH 27TH THE STAGE WAS 33.6 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SATURDAY APRIL 2ND. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
345 WGUS84 KLIX 281556 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1056 AM CDT MON MAR 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-290956- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110401T1200Z.000000T0000Z.NO/ 1056 AM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 50.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 51.0 FEET BY FRIDAY MORNING APRIL 1ST AND THEN BEGIN SLOWLY FALLING. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-290955- /O.EXT.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/ /BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/ 1056 AM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM MONDAY THE STAGE WAS 33.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING APRIL 1ST. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$ 98/SO
667 WGUS84 KLIX 290135 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 835 PM CDT MON MAR 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-077-125-291935- /O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/ /RRLL1.1.ER.110319T2222Z.110401T0600Z.000000T0000Z.NO/ 835 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT RED RIVER LANDING. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY MARCH 28TH THE STAGE WAS 50.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 48.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.0 FEET BY FRIDAY MORNING APRIL 1ST THEN BEGIN FALLING. * IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER. $$ LAC033-121-291935- /O.CON.KLIX.FL.W.0035.110401T1200Z-000000T0000Z/ /BTRL1.1.ER.110401T1200Z.110401T1200Z.000000T0000Z.NO/ 835 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY MARCH 28TH THE STAGE WAS 33.9 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING APRIL 1ST. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
102 WGUS84 KLIX 291630 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1130 AM CDT TUE MAR 29 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST BATON ROUGE PARISHES PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC033-121-291700- /O.CAN.KLIX.FL.W.0035.000000T0000Z-110329T1630Z/ /BTRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1130 AM CDT TUE MAR 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT BATON ROUGE. * AT 11:00 AM TUESDAY THE STAGE WAS 34.1 FEET. * FLOOD STAGE IS 35.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE AT 34.5 FEET EARLY ON FRIDAY MORNING. * IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 25, 3:46 AM CDT, 7 hours 13 minutes earlier.
Area forecast discussion, Mar 25, 3:46 AM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 346 AM CDT FRI MAR 25 2011 .SHORT TERM... BENIGN WX TO CONTINUE THROUGH THE WEEKEND. SOME CHANGES WILL BEGIN TO SHOW UP AS WE MOVE INTO THE NEW WORK WEEK THOUGH. A FEW STRAY SHOWERS AND ISOLATED TS WILL BE AROUND SUNDAY THROUGH MONDAY...BUT TUESDAY THROUGH THURSDAY IS WHERE THINGS GET A LITTLE MORE INTERESTING. EVEN THOUGH THERE IS NOT A HUGE CHANCE FOR RAIN TUESDAY...WE BEGIN TO PRIME AHEAD OF THE NEXT STRONG SYSTEM. MODELS DO DISAGREE SOMEWHAT WITH WHICH PATH TO TAKE CONCERNING A SFC LOW AND STRENGTH OF THE COLD FRONT MOVING THROUGH...AND HAVE OPTED TO MOVE ALONG WITH THE GFS SINCE IT HAS BEEN INITIALIZING WELL AND CONTINUES TO SHOW THE SAME SCENARIO FOR THE PAST SEVERAL RUNS. THE MAIN EVENT MOVES IN WED AND THU. AN OLD STALLED FRONTAL BOUNDARY WILL REMAIN DRAPPED OVER THE AREA TUESDAY THROUGH THURSDAY. A VERY STRONG SFC LOW BEGINS TO DEVELOP WED NIGHT OVER SE TX AND MOVES EAST ALONG THIS OLD BOUNDARY. THE SOUTHERLY FLOW AHEAD OF THE LOW WILL FORCE A TREMENDOUS AMOUNT OF MOISTURE OVER THIS BOUNDARY. EVEN THOUGH IT IS A WAYS OUT...SOME NUMBERS ARE COMING IN AT 2-3 INCHES OF RAINFALL FOR WED THROUGH THU. BUT KEEP IN MIND THIS IS OVER A 48 HOUR PERIOD. IF WE GET THIS RAIN SPREAD OUT OVER 48 HOURS...WE CAN DEAL WITH IT BUT IF WE GET IT ALL AT ONCE IN THAT TIME FRAME...THAT IS ANOTHER STORY. ALSO...THIS IS QUITE A WAYS OUT STILL IN TIME. THE RAIN COMES IN TWO MAJOR SEGMENTS. ONE IS ON WED AND THE OTHER ON THU. THE STRONG SFC LOW WILL ALSO CAUSE WINDS TO BECOME RATHER STRONG OVER ALL THE AREA ESPECIALLY ON THE BACK SIDE OF THE LOW. CONVECTIVE INSTABILITY IS ALSO GOING TO BE THROWN IN FOR GOOD MEASURE. WITH A LOW LEVEL BOUNDARY REMAINING IN THE AREA...THE ENVIRONMENT WILL BE PRIMED FOR SEVERE TS WINDS AND TORNADIC ACTIVITY. ALTHOUGH HAIL WILL BE A POSSIBILITY...THE MAJOR ELEMENTS EXPECTED WITH THIS SYSTEM WILL BE SEVERE WINDS AND TORNADOES. AGAIN...KEEP IN MIND THIS IS ROUGHLY 6 DAYS OUT AND PINNING DOWN EXACTLY WHAT AND WHERE ALL THIS MESS WILL BE IS VERY DIFFICULT. WILL CONTINUE TO IRON OUT THE DETAILS ON TIMING AND PLACEMENT AS WE GET CLOSER TO THE EVENT. BUT SAFFICE IT TO SAY...CONFIDENCE IS FAIRLY HIGH WITH THIS EVENT OCCURRING. && .AVIATION... A GENERAL INCREASE IN CLOUD COVER IS EXPECTED AS FRONTAL ZONE BECOMES WARM OVER LOWER SOUTHEAST LOUISIANA THIS MORNING. MOST CLOUD LEVELS SHOULD REMAIN AT VFR LEVELS THROUGH 26/03Z BEFORE LOWERING INTO MVFR RANGES AS WARM AIR ADVECTION DEEPENS. SOME FOG WILL ALSO LIKELY DEVELOP AT MVFR LEVELS WITH TEMPO IFR NEAR DAYBREAK SATURDAY BEFORE CONDITIONS IMPROVE TO HIGH END MVFR VSBY AND CIGS AFTER 26/15Z. 24/RR && .MARINE... A STEADY INCREASE IN SOUTHERLY FLOW TODAY IN RESPONSE TO FALLING PRESSURES IN THE LOWER PLAINS STATES. A SWELL TRAIN EMANATING THROUGH THE YUCATAN CHANNEL MAY ALSO MAINTAIN A GROUND SWELL INTO THE OUTER WATERS NEAR 4 FEET THE NEXT FEW DAY. MODELS ARE REALLY LATCHING ON TO VERY STRONG SYSTEM DEVELOPING MIDDLE OF NEXT WEEK WITH ENSUING VERY STRONG COLD FRONT SWEEPING ACROSS THE CENTRAL GULF. THIS IS BEYOND THE TIME RANGE OF LATEST FORECAST PACKAGE BUT WILL BECOME THE FOCUS OF FORECAST IN COMING DAYS. 24/RR && .PRELIMINARY POINT TEMPS/POPS... MCB 80 62 84 65 / 0 10 10 10 BTR 82 65 85 66 / 0 10 10 10 ASD 81 65 83 67 / 0 10 10 10 MSY 77 67 81 67 / 0 10 10 10 GPT 77 65 79 67 / 0 10 10 10 PQL 76 63 82 67 / 0 10 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 25, 4:36 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 436 AM CDT FRI MAR 25 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-260945- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 436 AM CDT FRI MAR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY. AN ORGANIZED SEVERE WEATHER EPISODE IS LOOKING POSSIBLE WEDNESDAY THROUGH THURSDAY. WEATHER HAZARDS ASSOCIATED WITH THIS EVENT WILL BE TORNADIC ACTIVITY...DAMAGING THUNDERSTORM WINDS AND HEAVY RAINFALL. EVEN THOUGH LARGE HAIL WILL BE POSSIBLE...IT WOULD BE ISOLATED AND SHOULD NOT BE THE MAJOR SEVERE WEATHER THEME. TIMING AND PLACEMENT OF THIS SCENARIO WILL CONTINUE TO BE REFINED OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... IT IS SUGGESTED THAT EMERGENCY OFFICIALS AND SPOTTERS KEEP UP WITH THE LATEST INFORMATION PERTAINING TO THE POSSIBILITY OF THE SEVERE WEATHER EPISODE NEXT WEEK.
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.